MathSciNet Relay Station
MathSciNet bibliographic data
MR2604676 (2011a:60183) 60G60 (26A33 35R11 60H05 62M15)
Liu, Gi-Ren; Shieh, Narn-Rueih Scaling limits for time-fractional diffusion-wave systems with random initial data. Stoch. Dyn. 10 (2010), no. 1, 1–35.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement